Translator Disclaimer
September 2008 Hyperbolic lengths of some filling geodesics on Riemann surfaces with punctures
Chaohui Zhang
Osaka J. Math. 45(3): 773-787 (September 2008).

Abstract

Let $\tilde{S}$ be a Riemann surface of type $(p,n)$ with $3p-3+n>0$ and $n\geq 1$. In this paper, we give a quantitative common lower bound for the hyperbolic lengths of all filling geodesics on $\tilde{S}$ generated by two parabolic elements in the fundamental group $\pi_{1}(\tilde{S},a)$.

Citation

Download Citation

Chaohui Zhang. "Hyperbolic lengths of some filling geodesics on Riemann surfaces with punctures." Osaka J. Math. 45 (3) 773 - 787, September 2008.

Information

Published: September 2008
First available in Project Euclid: 17 September 2008

zbMATH: 1161.30035
MathSciNet: MR2468593

Subjects:
Primary: 32G15
Secondary: 30F60

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.45 • No. 3 • September 2008
Back to Top